Adverse Reaction to Nad+ Patches
I have used 4 patches so far. The first was on my lower back just above sacrum. Second was right below my knee. Third and fourth were on my right and left flanks. Attached is a picture of the rash I got on all applications except the one below the knee. It is a burning and itching sensation and I have been taking benadadryl capsules to counter it. I am allergic to latex ( the box from Archway indicates that patches are latex free) and also from IV contrast used in cat scans. The picture is from the last application 4 days ago and was much redder on second and third day. Nad was on top of picture, saline on bottom. I spoke to Archway and was told that some parts of body may be more sensitive and it was ok to just use balance of patches just under knee. I asked if the patch is applied on a bony area whether that would affect effectiveness. They said as long as patch is on the skin NAD+ will be absorbed.
Sorry to hear that. The principle of how it works is the ionic NAD solution gets pulled in via the sweat glands and hair follicles. Looking at the rash markers above we can clearly see an outline of the + terminal pad above and the negative below. Interestingly it looks like the rubber lip of the pad (to contain the fluid) also left a mark. It appears then like it's not the bandage adhesive but the electrophoresis which is causing the trouble.
Unfortunately not much you can do I think. I've done five in succession with only a few minor small red spots, for you it looks like you're having a reaction to the NAD intrusion into your skin. For some people maybe an IV is the best option.
FWIW my wife appeared to have a reaction to 500mg of NAD supplementation after two weeks. Difficulty standing/keeping her balance and other strange issues that disappeared. She took a break and now is back on 250mg and is doing fine. Maybe some people are more sensitive to NR.Reply